Entanglement entropy on the fuzzy sphere

TitleEntanglement entropy on the fuzzy sphere
Publication TypeJournal Article
Year of Publication2014
AuthorsKarczmarek, Joanna L., and Philippe Sabella-Garnier
JournalJHEP
Volume03
Pagination129
DOI10.1007/JHEP03(2014)129
Website development by Checkmark Media. Designed by Armada.

a place of mind, The University of British Columbia

Faculty of Science
Department of Physics and Astronomy
6224 Agricultural Road
Vancouver, BC V6T 1Z1
Tel 604.822.3853
Fax 604.822.5324

Emergency Procedures | Accessibility | Contact UBC | © Copyright The University of British Columbia